Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11

Thread: skin color.

  1. #1
    gwendels is offline Junior Member
    Join Date
    Jun 2003
    Location
    new york
    Posts
    147

    skin color.

    I hope this isnt a stupid question but I havent gotten much sun in the past week but I'm getting darker. Has anyone seen a side effect like this? I have no flank pain around the kidneys or anything like that. I could use the tan, but I prefer to lay out in the sun for it doing 500 wk test E and 300 wk deca . Hope I'm not dropping dead.

  2. #2
    blazenbell's Avatar
    blazenbell is offline Associate Member
    Join Date
    May 2002
    Location
    ny
    Posts
    270
    maybe the blood is flowin more and its more of a blush

  3. #3
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    never heard of that before, heard of skin turning a bit yellow as well as the eyes cause of the liver.
    maybe you just need a shower....lol...kidding bro


  4. #4
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    if you were running high doses of orals, I'd say it could be jaundice.... but with that cycle I wouldn't think so unless you had a pre existing condition. Do you feel ok otherwise? If so I wouldn't really worry about it.

  5. #5
    Flounder's Avatar
    Flounder is offline New Member
    Join Date
    Jul 2003
    Location
    The 13th State
    Posts
    48
    I had a similar experience on sust(500/wk) and dbol . I looked like I had a slight to moderate sunburn - not all the time but it was there.

  6. #6
    gwendels is offline Junior Member
    Join Date
    Jun 2003
    Location
    new york
    Posts
    147
    flounder, its kind of like that. Mild sunburn type of thing.
    feel fine otherwise.

  7. #7
    Flounder's Avatar
    Flounder is offline New Member
    Join Date
    Jul 2003
    Location
    The 13th State
    Posts
    48
    I don't think it's anything to worry about. Since my cycle ended last week it hasn't reappeared. I gotta admit, it looked pretty good when it happened.

    Cheers!

  8. #8
    ceps is offline Junior Member
    Join Date
    Oct 2002
    Posts
    55
    I've known people to have a more flushed color - not so much like a sunburn, but like having just come in from a hot day. Actually, looked good. On a test a think.

    Re: jaundice - it can be hard to tell until it's extreme, but the easiest place to note it is in the whites of the eyes. Although in people with darkly pigmented skin, it can be tricky to detect still. Doesn't sound like that's what's going on with you at all, though.

  9. #9
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    I had a buddy running 200mg drol every day, saw him one day with his eyes yellow and skin even worse. Got rushed to the ER, almost died of liver failure. But like ceps said, it's not jaundice, you're not even doing anything that would cause it.

  10. #10
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    dammm from 200mgs of drol, thats just double my usual dose...scary

  11. #11
    dako is offline New Member
    Join Date
    May 2003
    Location
    philippines
    Posts
    14
    i also have the same problem on my last week of susta 500mg/deca 200mg/wk. every friend who hasnt seen me before i started to juice up commented that i got darker like sun burned.no liver problems, no juandis . i think youre ok!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •